On instability of the ergodic limit theorems with respect to small violations of algorithmic randomness

Vladimir V'yugin

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

1 Citation (Scopus)

Abstract

An instability property of the Birkhoff's ergodic theorem and related asymptotic laws with respect to small violations of algorithmic randomness is studied. The Shannon-McMillan-Breiman theorem and all universal compression schemes are also among them.

Original languageEnglish
Title of host publication2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
Pages1514-1518
Number of pages5
DOIs
Publication statusPublished - 2011
Externally publishedYes
Event2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011 - St. Petersburg, Russian Federation
Duration: 31 Jul 20115 Aug 2011

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8104

Conference

Conference2011 IEEE International Symposium on Information Theory Proceedings, ISIT 2011
Country/TerritoryRussian Federation
CitySt. Petersburg
Period31/07/115/08/11

Fingerprint

Dive into the research topics of 'On instability of the ergodic limit theorems with respect to small violations of algorithmic randomness'. Together they form a unique fingerprint.

Cite this